Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  


Health Discussion Forum

 How can I make my throught not sound scratchy by tomorrow?
I have a major talent show tomorrow and my throught feels terrible! This talent show is so important to me, and I am up agenst a super talented girl named Mikki Hankins. She is on YouTube, just ...


 Can my sinus problems be cured?
i have really bad nasal allergies. Every morning i wake up and blow my nose for about 10 minutes, then drain with a netti-pot. most days i have a lot of pressure in my sinuses. It seems like when ...


 why am i allergic to all types of metal? (piercing)?
the first time i got my ear pierced, i used 14k gold earrings. Then i switched to silver and had an allergic reaction. I got it repierced with the same gold afterwards, and then had an allergic ...


 How to get rid of a stuffy nose in 1 day!?
HELP! PROM IS TOMORROW AND I HAVE A BAD STUFFY NOSE. IVE BEEN TAKING VITAMIN C, MEDICINE , AND DRINKING GREEN TEA. WHAT CAN I DO TO GET RID OF IT?? HELP!...


 any of you ever had an allergy test done?
whats it like? what do they do? does it hurt?...


 I'm allergic to dairy products: I want to know is it ok to drink whole organic milk instead of regular milk
Would I have the same reaction with the organic as I do with the regular milk....


 is it possible to become allergic to meat..?
for the past week, everytime i've eaten meat or beef i've become sick. my stomach starts hurting alot and i get the runs. is it just bad meat or am i becoming allergic?


PS: ...


 Do the allergy-free goose feather comforters work?
I've tried and I get itchy when I use goose feather bedding. However I went into a store today where they assured me they have bedding with goose feathers but anti-allergic. I'm doubtful ...


 accidently took 4 benedryl?
i accidently took 4 benedryl. i missread the box and thought it said take 4 every 6 hours.

it said take EVERY 4-6 hours.

i feel kinda woozy and dizzy but otherwise fine.
...


 Are people who are allergic to cat hair always allergic to dog hair too?
...



Drug Guide    P   Pain Reliever Added Strength

  Prescription drug information   Post your opinion about this drug  

   Pain Reliever Added Strength

Pain Reliever Added Strength
Oral


This product is a combination of aspirin, acetaminophen, and caffeine. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.

 
no rating
No Rating Yet
No Reviews | Post your opinion
 Pain Reliever Added Strength images:

OverviewPhotosHow To UseSide EffectsPrecautionsMissed DoseDrug Interactions
Pain Reliever Added Strength

Uses
This product is a combination of aspirin, acetaminophen, and caffeine. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.
Notes
  • Do not share this medication with others.If you use this medication regularly for a long time or at high doses, laboratory and/or medical tests (e.g., liver and kidney function tests) may be performed to monitor for side effects.
  • Consult your doctor for more details.Because this product contains caffeine, taking it close to bedtime may give you trouble falling asleep.
  • Limit the use of caffeine-containing medications, foods, or beverages while taking this product.
  • If you take too much caffeine, you may become nervous or irritable, have trouble sleeping, or have fast heartbeat.If you are taking this product for headaches, it is best to avoid certain foods that may trigger your headaches.
  • Lifestyle changes such as stress reduction programs, exercise, and dietary changes may help prevent headaches.
  • Talk to your doctor or pharmacist about lifestyle changes that might benefit you.

Storage
  • Store at room temperature between 59-86 degrees F (15-30 degrees C) away from light and moisture.
  • Do not store in the bathroom.
  • Keep all medicines away from children and pets.

Overdose
  • Symptoms of overdose may include burning pain in the throat and stomach, ringing in the ears, rapid/shallow breathing, irregular/fast heartbeat, change in the amount of urine, confusion, agitation, seizures, or loss of consciousness.

How To Use
  • If you are taking this medication for self-treatment, it is important to read the manufacturer's package instructions carefully so you know when to consult your doctor or pharmacist.
  • If you have any questions regarding the information, consult your doctor or pharmacist.Take this medication by mouth as directed by your doctor, or follow instructions on the package information.
  • Drink a full glass of water (8 ounces or 240 milliliters) with it unless your doctor tells you otherwise.
  • Do not lie down for at least 30 minutes after you have taken this drug.
  • If stomach upset occurs while taking this medication, you may take it with food or milk.The dosage is based on your medical condition and response to therapy.If you are using this product for pain, the usual dose for adults and children 12 years or older is 2 tablets.
  • If repeated doses are needed, they are generally taken 6 hours apart or as directed by your doctor.
  • Do not take more than 8 tablets in 24 hours.
  • Consult your doctor before self-treating your child younger than 12 years.
  • Do not use this product for pain lasting longer than 10 days or fever lasting more than 3 days.
  • Consult your doctor or pharmacist for more information.If you are taking this drug on an "as needed" basis (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur.
  • If you wait until the pain has significantly worsened, the medicine may not work as well.If you are taking this product for headache, seek immediate attention if you also have: slurred speech, weakness on one side of the body, sudden vision changes.
  • Before using this product, consult a doctor or pharmacist if you have: daily headaches; your first headache after age 50; a headache that is more severe or different from your usual headaches; headaches caused by head injury, coughing or bending; a headache with persistent/severe vomiting, fever and stiff neck.
  • Do not take more than 2 tablets in 24 hours for migraine headache unless directed by your doctor.
  • Consult your doctor or pharmacist if your migraine headache is not relieved, or if it worsens after the first dose.Follow the instructions on the package and use this medication exactly as directed.
  • To reduce the risk of side effects, do not increase your dose, take it more frequently, use it for a longer period of time, or take more tablets than recommended.Consult your doctor if your condition persists or worsens (e.g., new or unusual symptoms, redness or swelling of the painful area, pain or fever that does not go away or gets worse).

Side Effects
  • Nausea, vomiting, stomach upset, trouble falling asleep, or a shaky/nervous feeling may occur.
  • If any of these effects persist or worsen, notify your doctor or pharmacist promptly.Remember that your doctor has prescribed this medication because the benefit to you is greater than the risk of side effects.
  • Many people using this medication do not have serious side effects.Stop taking this medication and tell your doctor immediately if any of these unlikely but serious side effects occur: severe dizziness, fainting, persistent or worsening stomach pain, vomit that looks like coffee grounds, black/bloody stools, ringing in the ears, loss of hearing, irregular/fast heartbeat, change in the amount of urine, signs of infection (e.g., persistent sore throat or fever), easy bruising/bleeding.This medication contains acetaminophen.
  • Do not take this product with other medications containing acetaminophen or take more acetaminophen than recommended.
  • If you do not have liver problems, the adult maximum dose of acetaminophen is 4 grams (4000 milligrams) per day.
  • If you take more than the maximum daily amount, it may cause serious (possibly fatal) liver disease.
  • If you notice any of the following rare but very serious side effects, stop taking this medication and consult your doctor or pharmacist immediately: persistent nausea/vomiting, yellowing eyes or skin, dark urine, unusual/extreme tiredness.A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs.
  • Symptoms of a serious allergic reaction may include: rash, itching, swelling, severe dizziness, trouble breathing.If you notice other effects not listed above, contact your doctor or pharmacist.

Precautions
  • Before taking this product, tell your doctor or pharmacist if you are allergic to it; or to aspirin or other NSAIDs (e.g., ibuprofen, naproxen, celecoxib); or to acetaminophen; or to caffeine; or if you have any other allergies.This product should not be used if you have the following medical condition: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs such as ibuprofen, naproxen).Before using this medication, tell your doctor or pharmacist your medical history, especially of: asthma, certain blood disorders (e.g., anemia), bleeding or blood clotting problems (e.g., hemophilia, low platelet count), ulcers, gout, poorly controlled diabetes, kidney or liver disease, growths in the nose (nasal polyps), anxiety disorders, insomnia, heart disease (e.g., arrhythmia), high blood pressure, stomach problems (e.g., heartburn, upset stomach, or stomach pain) that do not go away or persist.Consult your doctor or pharmacist for information on safe use of this product.Before having surgery, tell your doctor or dentist that you are using this medication.This product contains acetaminophen, which may cause liver damage.
  • Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage.
  • Check with your doctor or pharmacist for more information.Caution is advised when using this drug in the elderly because they may be more sensitive to the side effects of the drug, especially stomach problems.Aspirin in this product is not recommended for use during pregnancy.
  • Do not use this product during the last 3 months of pregnancy because of possible harm to an unborn baby or problems during delivery.
  • Consult your doctor before using this medication if you are or think you may be pregnant.
  • Tell your doctor immediately if you become pregnant while taking this medication.This product passes into breast milk and may have harmful effects in the nursing infants.
  • Consult your doctor before breast-feeding.

Missed Dose
  • If you take this medication regularly and miss a dose, take it as soon as you remember.
  • If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule.
  • Do not double the dose to catch up.

Drug Interactions
  • If you are taking this medication under your doctor's direction, your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them.
  • Do not start, stop, or change the dosage of any medicine before checking with your doctor or pharmacist first.(See also adult maximum daily dose information in Side Effects section.)This drug should not be used with the following medication because very serious interactions may occur: ketorolac.If you are currently using the medication listed above, tell your doctor or pharmacist before starting this product.Before using this medication, tell your doctor or pharmacist of all prescription and nonprescription products you may use, especially of: acetazolamide, antiplatelet drugs (e.g., clopidogrel, ticlopidine), "blood thinners" (e.g., warfarin, enoxaparin, heparin), NSAIDs (nonsteroidal anti-inflammatory drugs such as ibuprofen, naproxen), corticosteroids (e.g., prednisone), methotrexate, oral bisphosphonates (e.g., alendronate), certain medications for gout (e.g., probenecid, sulfinpyrazone), drugs used for diabetes (e.g., glyburide), anti-seizure drugs (e.g., carbamazepine, phenytoin, valproic acid), high blood pressure drugs (including ACE inhibitors such as captopril, angiotensin II receptor antagonists such as losartan), SSRI antidepressants (e.g., fluoxetine, sertraline), "water pills" (diuretics such as furosemide, spironolactone), antacids, isoniazid.Consult your doctor before using this product if you have recently received certain live vaccines (e.g., varicella vaccine, influenza intranasal vaccine).Check all prescription and nonprescription medicine labels carefully since many contain pain relievers/fever reducers (acetaminophen, aspirin, or NSAIDs such as ibuprofen, celecoxib, naproxen) and if taken together with this product, may increase your risk for side effects.
  • Low-dose aspirin, as prescribed by your doctor for specific medical reasons such as heart attack or stroke prevention (usually these dosages are 81-325 mg per day), should be continued.
  • Consult your doctor or pharmacist for more details.This drug may affect certain laboratory tests (e.g., certain urinary sugar tests).
  • Make sure laboratory personnel and your doctors know you are taking this medication.

Add a Rating - Post your opinion about this drug

Post your opinion about Pain Reliever Added Strength
Ratings Legend
5 Stars = Excellent      4 Stars = Good      3 Stars = Average      2 Stars = Fair      1 Star   = Poor
* Required Fieldpoorexcellent
*Satisfaction
Low adverse Reactions
Healing Power
No dependency problems
Cost-Benefit

*Why were you taking Pain Reliever Added Strength ?

Briefly describe any side effects you experienced:


Additional Comments about Pain Reliever Added Strength :


*Your gender:  male    female  
*Your age:   

Location :

*Length of time taking drug?
(use "comments" for other time length)

Email (optional):  


Posting rules
  • Please no foul language
  • English only
  • No commercial advertising
  • No SPAM. No pyramid schemes of any kind
  • Read before you post.
  • No ALL CAPS, they are considered impolite

If you don't follow the above rules, your post will be probably deleted.





CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgement of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.

Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2013 Drug3k Friday, April 8, 2016
Terms of use - Privacy Policy